MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY¿3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY¿3 IMPLANT; DENTAL IMPLANT
Catalog Number 857013
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Failure of Implant (1924); Nerve Damage (1979); No Code Available (3191)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per the complaint, during post operative appointment, patient present with parasthesia of lower left lip and chin 14 days after placement.The implant was removed.The doctor plans to observe for recovery and to replace in 3 months.Implant #19 in position intimate with superior of ian canal.Patient suffered nerve damage.
 
Additional Manufacturer Narrative
Device not returned to manufacturer.

Brand Name
LEGACY¿3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7608150
Report Number3001617766-2018-00148
Device Sequence Number16550247
Product Code DZE
UDI-Device Identifier10841307102373
UDI-Public10841307102373
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Replace,Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date02/08/2023
Device Catalogue Number857013
Device Lot Number109022
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date06/16/2018
Supplement Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR